# SDR YENA2019102820614

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 30,812 hours, 9,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 117813
- Condition: Failed
- Location: Emergency Lights
- Part time: 30,795 hours, 9,537 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EPSU BATT 12WL REQUIRES REPLACEMENT; R & R EPSU BATT 12WL IAW AMM 33-51-38. OPS CHECK GOOD.
